# SDR AALA201801189020

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 7,838 hours, 2,905 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GATE ARRIVAL,  OPENED THE L1 DOOR AND SLIDE FELL OUT OF PACK.  DOOR ASSIST BOTTLE DEPLOYED. SLIDE DID NOT DEPLOY. REPLACED THE SLIDE IAW AMM 25-62-44.
